Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
falcon26

Can taking certain prescription drugs lead to a cyst breakot

Ok I have been taking Midrin for my migraine headaches for about the last year or so. I have had acne on and off since I was a teenager, I am now 30 years old and I'm starting to get cysts on my face and neckline. I get one about every month or so. They get very very big and swollen and red. I have tried to pop them and nothing comes out. I have a very very thick facial hair when it comes out. I could probably have a full beard in a week if I let it grow out. Now I was my face 3 times a day I use all the special soaps and I still get these cysts. Now I never got them before I hit 30. I went to the doctor and he gave me tetracycline 500mg. Now it seemed to work my cysts started to go away. Then I had a migraine headache about a week ago so I took my midrin for it. And now here I am 5 days later and I have 2 huge cysts on my face and neckline. So could this drug be the problem? I just find it funny that it always seemed to happen after I took the midrin. But then again I thought that tetracycline would stop this from happening. So what could cause these cysts outbreaks? My thick facial hair, the midrin or something else? Its really starting to suck having these cysts on my face, I don't really want to leave my house when I get them because I feel everyone is staring at me. If anyone has any advice on this matter that would be great.

Thanks, Karl

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×